# SDR 97ZZZX2524

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1166 Rbl 9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM FS 1166 AND RBL 9  REMOVED AND REPLACED BEAM SECTION IAW 727 SRM 53-10-5 FIG 6 AND SRM 51-30-2.
